# SDR 2023F00223

- Difficulty date: July 1, 2023
- Submitted: July 12, 2023
- Operation: General aviation
- Aircraft: N786CC
- Make and model: Lear 45LEAR
- Aircraft serial: 095
- Aircraft time: 9,980 hours, 7,646 cycles
- Engine: Hnywl TFE73120BR
- Engine time: 9,604 hours, 7,342 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fms
- Part number: 101741001
- Part serial: 1831
- Condition: Misrepaired
- Location: Cockpit
- Part time: 963 hours, 6 cycles
- Component: Fms, Unipro, UNS1C
- Component part number: 101741001
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

LEARJET 45 N786CC S/N 095 DLX786 WAS CLIMBING FROM 360 TO 370 AND CLEARED DIRECT TO LAS.  WE SAW SMOKE COMING OUT FROM THE CENTER CONSOLE NEAR THE FMS.  WE ALSO SMELLED ELECTRICAL SMOKE.  WE HEARD A POP AND THE FMS IMMEDIATELY FAILED.  WE DECLARED AN EMERGENCY AND DIVERTED TO KLAS.   THE FMS WAS NOTICEABLY HOT TO THE TOUCH SO WE PULLED THE FMS BREAKER AS A PRECAUTION.   WE LANDED WITH OUT FURTHER INCIDENT.
